# SDR A6WA9900132

- Difficulty date: November 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183US
- Make and model: Bag BAE146200A
- Aircraft serial: E2043
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Oil Can
- Location: Frame 14-15
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLY SKIN IS QUILTED AND CANNING AT FRAME 14-15 JUST TO THE RIGHT SIDE OF THE CENTER LINE.  REPAIRED IAW FAX REF NR BARA/AVR/4610/99 AND BARA/AVR/3409/99.  (M)
